MAUDE Adverse Event Report: OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BLV/BIS-4403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported per call from the field representative, that system was infected and entire system was removed (laser extracted) today.Unclear if patient on iv antibiotics.Device will be returned.Leads were used for cultures.Very clearly infected.Additional information requested.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, g4, g7, h2, h6 and h10: the adaptor was in use for treatment.The adaptor was not returned for analysis, location of adaptor was not available.There was no specific performance related failure reported by the user.The adaptor was in service for 20 days before being explanted on 10/22/2019.The device history records were reviewed to confirm the device passed all applicable in-process and final inspections.Per qa procedure final labeling/packaging inspection of all products: all labeling and packaging will be inspected 100%.Check for foreign material and tyvek seal integrity.Verify that color of steri-dot changed from brown to green, where applicable.Sealed areas (tyvek lid to lip of tray and pouch) are continuous around entire perimeter of tray.No voids, breaks, and or bubbles along the seal.The entire seal should be at least ¼ inch wide and have a full ridge.The tyvek pull tab must be properly folded into position.Examine the seal and border for uniformity of the seal.Check for holes or any other damages that could violate sterility.The instructions for use (ifu) blv/bis in forms the user: cautions - device is supplied sterile.Do not use if package has been previously opened or damaged.Prior to use, read all package inserts, warnings, precautions, and instructions.Failure to do so may result in severe patient injury or death.Procedure must be performed by trained medical personnel well versed in anatomical landmarks, safe technique, and potential complications.The device is designed for single use only.Do not resterilize or reuse.Do not alter the device in any way.Possible complications - infection.As with the introduction of any foreign object into the body, an infection might result.Removal of the device may be required.Intermittent or continuous loss of pacing and sensing may be caused by the device's poor connection, or disconnection, or damage.No allegation our device failed to meet its performance specifications or caused or contributed to the infection.Infection is a recognized clinical event referenced in the device's labeling and/or reported in the medical literature.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key9540867
Report Number1035166-2020-00001
Device Sequence Number2641803
Product Code DTD
UDI-Device Identifier00836559009627
UDI-Public00836559009627
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model NumberBLV/BIS-4403
Device Catalogue NumberBLV/BIS-4403
Device Lot NumberC4-13345
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;